Rational factors, invariant foliations and algebraic disintegration of compact mixing Anosov flows of dimension 3
Confluentes Mathematici, Tome 12 (2020) no. 2, pp. 49-78.

In this article, we develop a geometric framework to study the notion of semi-minimality for the generic type of a smooth autonomous differential equation (X,v), based on the study of rational factors of (X,v) and of algebraic foliations on X, invariant under the Lie derivative of the vector field v.

We then illustrate the effectiveness of these methods by showing that certain autonomous algebraic differential equation of order three defined over the field of real numbers — more precisely, those associated to mixing, compact, Anosov flows of dimension three — are generically disintegrated.

Reçu le :
Accepté le :
Accepté après révision le :
Publié le :
DOI : https://doi.org/10.5802/cml.68
Classification : 03C60,  12H05
Mots clés : differentially closed fields, Anosov flows, geometric stability theory
@article{CML_2020__12_2_49_0,
     author = {R\'emi Jaoui},
     title = {Rational factors, invariant foliations and algebraic disintegration of compact mixing {Anosov} flows of dimension $3$},
     journal = {Confluentes Mathematici},
     pages = {49--78},
     publisher = {Institut Camille Jordan},
     volume = {12},
     number = {2},
     year = {2020},
     doi = {10.5802/cml.68},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.5802/cml.68/}
}
Rémi Jaoui. Rational factors, invariant foliations and algebraic disintegration of compact mixing Anosov flows of dimension $3$. Confluentes Mathematici, Tome 12 (2020) no. 2, pp. 49-78. doi : 10.5802/cml.68. https://cml.centre-mersenne.org/articles/10.5802/cml.68/

[1] D. V. Anosov Geodesic flows on closed Riemann manifolds with negative curvature, Proceedings of the Steklov Institute of Mathematics, No. 90 (1967). Translated from the Russian by S. Feder, American Mathematical Society, Providence, R.I., 1969, iv+235 pages | MR 0242194 | Zbl 0176.19101

[2] Michèle Audin Hamiltonian systems and their integrability, SMF/AMS Texts and Monographs, 15, American Mathematical Society, Providence, RI; Société Mathématique de France, Paris, 2008, xii+149 pages (Translated from the 2001 French original by Anna Pierrehumbert, Translation edited by Donald Babbitt) | MR 2440371 | Zbl 1151.37047

[3] Alexandru Buium Geometry of differential polynomial functions. I. Algebraic groups, Amer. J. Math., Volume 115 (1993) no. 6, pp. 1385-1444 | Article | MR 1254738 | Zbl 0797.14016

[4] Yves Coudene Topological dynamics and local product structure, J. London Math. Soc. (2), Volume 69 (2004) no. 2, pp. 441-456 | Article | MR 2040614 | Zbl 1055.37017

[5] S. C. Coutinho; L. Menasché Schechter Algebraic solutions of plane vector fields, J. Pure Appl. Algebra, Volume 213 (2009) no. 1, pp. 144-153 | Article | MR 2462992 | Zbl 1155.37035

[6] S. C. Coutinho; J. V. Pereira On the density of algebraic foliations without algebraic invariant sets, J. Reine Angew. Math., Volume 594 (2006), pp. 117-135 | Article | MR 2248154 | Zbl 1116.32023

[7] Françoise Dal’bo Remarques sur le spectre des longueurs d’une surface et comptages, Bol. Soc. Brasil. Mat. (N.S.), Volume 30 (1999) no. 2, pp. 199-221 | Article | MR 1703039 | Zbl 1058.53063

[8] Robin Hartshorne Stable Reflexive Sheaves, Amer. J. Math., Volume 254 (1980) | MR 597077 | Zbl 0431.14004

[9] Boris Hasselblatt Regularity of the Anosov splitting and of horospheric foliations, Ergodic Theory Dynam. Systems, Volume 14 (1994) no. 4, pp. 645-666 | Article | MR 1304137 | Zbl 0821.58032

[10] Boris Hasselblatt Hyperbolic dynamical systems, Handbook of dynamical systems, Vol. 1A, North-Holland, Amsterdam, 2002, pp. 239-319 | Article | MR 1928520 | Zbl 1047.37018

[11] Lars Hörmander An introduction to complex analysis in several variables, North-Holland Mathematical Library, 7, North-Holland Publishing Co., Amsterdam, 1990, xii+254 pages | MR 1045639 | Zbl 0685.32001

[12] Ehud Hrushovski; Zeljko Sokolovic Minimal subsets of differentially closed fields, Preprint (1996)

[13] Yulij Ilyashenko; Sergei Yakovenko Lectures on analytic differential equations, Graduate Studies in Mathematics, 86, American Mathematical Society, Providence, RI, 2008, xiv+625 pages | MR 2363178 | Zbl 1186.34001

[14] Rémi Jaoui Differential fields and geodesic flows II: Geodesic flows of pseudo-Riemannian algebraic varieties, Israel J. Math., Volume 230 (2019) no. 2, pp. 527-561 | Article | MR 3940427 | Zbl 1417.53046

[15] Rémi Jaoui Corps différentiels et Flots géodésiques I : Orthogonalité aux constantes pour les équations différentielles autonomes, Bull. Soc. Math. France, Volume 148 (2020) | Zbl 07290304

[16] Rémi Jaoui Generic planar algebraic vector fields are disintegrated, arXiv:1905.09429 (2019)

[17] Serge Lang Fundamentals of differential geometry, Graduate Texts in Mathematics, 191, Springer-Verlag, New York, 1999, xviii+535 pages | Article | MR 1666820 | Zbl 0932.53001

[18] Rahim Moosa; Anand Pillay Some model theory of fibrations and algebraic reductions, Selecta Math. (N.S.), Volume 20 (2014) no. 4, pp. 1067-1082 | Article | MR 3273630 | Zbl 1342.03033

[19] Juan J. Morales Ruiz Differential Galois theory and non-integrability of Hamiltonian systems, Progress in Mathematics, 179, Birkhäuser Verlag, Basel, 1999, xiv+167 pages | Article | MR 1713573 | Zbl 0934.12003

[20] Juan J. Morales-Ruiz; Jean Pierre Ramis Galoisian obstructions to integrability of Hamiltonian systems. I, II, Methods Appl. Anal., Volume 8 (2001) no. 1, p. 33-95, 97–111 | Article | MR 1867495 | Zbl 1140.37354

[21] Joel Nagloo; Anand Pillay On algebraic relations between solutions of a generic Painlevé equation, J. Reine Angew. Math., Volume 726 (2017), pp. 1-27 https://doi-org.proxy.library.nd.edu/10.1515/crelle-2014-0082 | Article | MR 3641651 | Zbl 1385.34068

[22] Anand Pillay; Martin Ziegler Jet spaces of varieties over differential and difference fields, Selecta Math. (N.S.), Volume 9 (2003) no. 4, pp. 579-599 | Article | MR 2031753 | Zbl 1060.12003

[23] Joseph F. Plante Anosov Flows, American Journal of Mathematics, Volume 94 (1972) no. 3, pp. 729-754 | Article | MR 377930 | Zbl 0257.58007